loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Jian-Hua Zhang and Johann F. Böhme

Affiliation: Ruhr-Universität Bochum, Germany

ISBN: 972-8865-12-0

Keyword(s): Sliding mode control, Fuzzy controller, TSK fuzzy model, Feedback linearizable systems, Adaptive fuzzy identification.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Artificial Intelligence and Decision Support Systems ; Computational Intelligence ; Enterprise Information Systems ; Fuzzy Control ; Fuzzy Systems ; Hybrid Learning Systems ; Informatics in Control, Automation and Robotics ; Intelligent Control Systems and Optimization ; Knowledge-Based Systems Applications ; Soft Computing

Abstract: This paper uses the concept of sliding-mode control (SMC), as a special approach in nonlinear control theory, in aiding the design of a fuzzy controller. The mathematical specifics of the presented approach are given along with its performance analysis. It was concluded that the new approach with distinctive characteristics holds potential for coping with difficult control problems for a class of complex (generally nonlinear) systems.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 35.175.191.150

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Zhang J.; Böhme J. and (2004). AN ADAPTIVE SLIDING-MODE FUZZY CONTROL (ASMFC) APPROACH FOR A CLASS OF NONLINEAR SYSTEMS.In Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO, ISBN 972-8865-12-0, pages 193-197. DOI: 10.5220/0001124801930197

@conference{icinco04,
author={Jian{-}Hua Zhang and Johann F. Böhme},
title={AN ADAPTIVE SLIDING-MODE FUZZY CONTROL (ASMFC) APPROACH FOR A CLASS OF NONLINEAR SYSTEMS},
booktitle={Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,},
year={2004},
pages={193-197},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001124801930197},
isbn={972-8865-12-0},
}

TY - CONF

JO - Proceedings of the First International Conference on Informatics in Control, Automation and Robotics - Volume 1: ICINCO,
TI - AN ADAPTIVE SLIDING-MODE FUZZY CONTROL (ASMFC) APPROACH FOR A CLASS OF NONLINEAR SYSTEMS
SN - 972-8865-12-0
AU - Zhang, J.
AU - Böhme, J.
PY - 2004
SP - 193
EP - 197
DO - 10.5220/0001124801930197

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.